# SDR CALA2023112703478

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 72,849 hours, 26,028 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40014
- Condition: Cracked
- Location: Rh Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RT HORIZONTAL STAB. LOWER SKIN STAB STA 147.90 I/B FROM I/B FASTENER ROW 17 FWD FROM STAB REAR SPAR, CRACK LENGTH APPROX 0.500 REF AAR N/R 9212410
